# SDR R61A201902150185

- Difficulty date: February 15, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA LT SEAT TRACK BEAM UPPER SHEET FR85. REMOVED AND REPLACED AFT WET AREA LT SEAT TRACK BEAM UPPER SHEET FR 85 REF SRM 51-40-08. A/C REMAINS IN CHECK.
